# SDR SIMA200128401

- Difficulty date: October 8, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500110
- Part serial: 1696
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 4756 - CREW REPORTED DURING CLIMB, THE RIGHT FRONT WINDSHIELD HEATING ELEMENT STARTED TO GLOW.  A FEW SECONDS AFTER THAT THE WINDSHIELD SHATTERED.  REMOVED AND REPLACED FRONT RIGHT WINDSHIELD IAW EMB 135 AMM.  OPERATIONALLY CHECKED GOOD.  (M)
